# SDR YENA2021042600279

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 26,381 hours, 8,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: 7500MM
- Condition: Out Of Position
- Location: Pax Door
- Part time: 46,661 hours, 16,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ESCAPE SLIDE RAFT OF PASSENGER CREW DOOR 831 HITS FUSELAGE WHEN DOOR IS FULLY OPEN AND LOCKED DUE TO SWELLING; R & R SLIDE RAFT OF PASSENGER CREW DOOR 831 IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A (REF AEROMAN N/T 2021-167905)
